# SDR QXEA200800391

- Difficulty date: April 21, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 16,286 hours, 16,313 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Part serial: FAH0151
- Condition: Failed
- Location: Mlg
- Part time: 8,977 hours, 8,460 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - FLIGHT 2341 - AFTER TAKEOFF DURING GEAR RETRACTION, THE LEFT MAIN GEAR DOOR LIGHT REMAINED ON (AMBER).  DID ALTERNATE GEAR EXTENSION AND RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE LEFT MAIN GEAR SEQUENCE VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
